Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Turbulence and the dynamics of coherent structures. II. Symmetries and transformations


Author: Lawrence Sirovich
Journal: Quart. Appl. Math. 45 (1987), 573-582
MSC: Primary 76F99; Secondary 58F13
DOI: https://doi.org/10.1090/qam/910463
MathSciNet review: 910463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76F99, 58F13

Retrieve articles in all journals with MSC: 76F99, 58F13


Additional Information

Article copyright: © Copyright 1987 American Mathematical Society